# SDR UPS07850166

- Difficulty date: July 5, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,881 hours, 29,303 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Dented
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 DENTS ON NLG RT/STRUT DOOR EXTERIOR SKIN.  CUT OUT DAMAGED AREA ON RT/NLG STRUT DOOR IAW SRM 52-02-00 FIG 4.  FABRICATED AND INSTALLED REPAIR DOUBLER ON RT/NLG STRUT DOOR IAW SRM 52-02-00 FIG 004.
